# SDR UPS96221053

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 655784812
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON CARGO TIE DOWN AT STA 500 RBL 23 WL 156.  CORROSION REWORK OUT OF LIMITS IAW SRM 53-10-1.  REPLACED TIE DOWN AT STA 500 RBL 23 IAW SRM 51-30-2, 51-30-5.
